MathSciNet Relay Station
MathSciNet bibliographic data
MR2870236 60G50 (20P05 57M07 60B15)
Malyutin, A. V. Quasimorphisms, random walks, and transient subsets in countable groups. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 390 (2011), Teoriya Predstavleniĭ, Dinamicheskie Sistemy, Kombinatornye Metody. XX, 210--236, 309--310; translation in J. Math. Sci. (N.Y.) 181 (2011), no. 6, 871–885
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement